R.P. Agarwal, S. Arshad, D. O’Regan, V. Lupulescu, Fuzzy fractional integral equations under compactness type condition. Fract. Calc. and Appl. Anal. 15, No 4 (2012), 572–590; DOI: 10.2478/s13540-012-0040-1; http://link.springer.com/article/10.2478/s13540-012-0040-1. [CrossRef]
 A. Aghajani, E. Pourhadi, J.J. Trujillo, Application of measure of noncompactness to a cauchy problem for fractional differential equations in banach spaces. Fract. Calc. and Appl. Anal. 16, No 4 (2013), 962–977; DOI: 0.2478/s13540-013-0059-y; http://link.springer.com/article/10.2478/s13540-013-0059-y.
 T.A. Barton, I.K. Purnaras, L p-solutions of singular integro-differential equations. J. Math. Anal. Appl., 386 (2012), 830–841. http://dx.doi.org/10.1016/j.jmaa.2011.08.041 [CrossRef]
 T.A. Barton, B. Zhang, L p-solutions of fractional differential equations. Nonlinear Studies 19, No 2 (2012), 161–177.
 K. Diethelm, The Analysis of Fractional Differential Equations. Springer, 2004.
 D. Guo, V. Lakshmikantham, X. Liu, Nonlinear Integral Equations in Abstract Spaces. Ser. Mathematics and its Applications, Vol. 373, Kluwer Academic Publishers, Dordrecht-Boston-London, 1996. http://dx.doi.org/10.1007/978-1-4613-1281-9 [CrossRef]
 L. Kexue, P. Jigen, G. Jinghuai, Existence results for semilinear fractional differential equations via Kuratowski measure of noncompactness. Fract. Calc. and Appl. Anal. 15, No 4 (2012), 591–610; DOI: 10.2478/s13540-012-0041-0; http://link.springer.com/article/10.2478/s13540-012-0041-0. [CrossRef]
 A.A. Kilbas, H.M. Srivastava, and J.J. Trujillo, Theory and Applications of Fractional Differential Equations. North-Holland Mathematics Studies, Vol. 204, Elsevier, New York, 2006. http://dx.doi.org/10.1016/S0304-0208(06)80001-0 [CrossRef]
 C. Kuratowski, Sur les espaces complets. Fundamenta Mathematica 51 (1930), 301–309.
 V. Lakshmikantham, S. Leela, J. Vasundhara Devi, Theory of Fractional Dynamic Systems. Cambridge Academic Publishers, Cambridge, 2009.
 D. Mamrilla, On L p-solutions of nth order nonlinear differential equations. Časopis pro pěstování matematiky 113 (1988), 363–368.
 K.S. Miller and B. Ross, An Introduction to the Fractional Calculus and Fractional Differential Equations. A Wiley-Interscience Publication, John Wiley & Sons, Inc., New York, 1993.
 K.B. Oldham, J. Spanier, The Fractional Calculus. Academic Press, New York, 1974.
 I. Podlubny, Fractional Differential Equations. Academic Press, San Diego, 1999.
 S.G. Samko, A.A. Kilbas, O.I. Marichev, Fractional Integrals and Derivatives, Theory and Applications, Gordon and Breach Sci. Publishers, London-New York 1993.
 H.A.H. Salem, M. Väth, An abstract Gronwall lemma and application to global existence results for functional differential and integral equations of fractional order. J. of Integral Equations and Applications 16, No 4 (2004), 441–439. http://dx.doi.org/10.1216/jiea/1181075299 [CrossRef]
Fractional Calculus and Applied Analysis
Editor-in-Chief: Kiryakova, Virginia
IMPACT FACTOR increased in 2015: 2.246
Rank 10 out of 312 in category Mathematics, 9 out of 254 in Applied Mathematics and 15 out of 101 in Mathematics, Interdisciplinary Applications in the 2015 Thomson Reuters Journal Citation Report/Science Edition
SCImago Journal Rank (SJR) 2015: 1.602
Source Normalized Impact per Paper (SNIP) 2015: 1.404
Impact per Publication (IPP) 2015: 2.218
LP-solutions for fractional integral equations
1COMSATS Institute of Information Technology, M. A. Jinnah Building, Ali Akbar Road, Lahore, Pakistan
2Abdus Salam School of Mathematical Sciences, GC University, 68-B New Muslim Town, Lahore, Pakistan
3Constantin Brancusi University, Republicii 1, 210152, Targu-Jiu, Romania
4School of Mathematics, Statistics and Applied Mathematics National University of Ireland, University Road, Galway, Ireland
© 2014 Diogenes Co., Sofia. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License. (CC BY-NC-ND 3.0)
Citation Information: Fractional Calculus and Applied Analysis. Volume 17, Issue 1, Pages 259–276, ISSN (Online) 1314-2224, DOI: 10.2478/s13540-014-0166-4, December 2013
- Published Online:
In this article, we examine L p-solutions of fractional integral equations in Banach spaces involving the Riemann-Liouville integral operator. Using a compactness type condition, we obtain local and global existence of solutions. Also other types of existence and uniqueness results are established. At the end, an application is given to illustrate the main result.
Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.